# SDR CA050607003

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,130 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 94255H3800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT ,THE RT WINDSHIELD CRACKED. THE FLIGHT WAS COMPLETED AND THE OUTER PLY WAS FOUND TO BE CRACKED. THE DEFECT WAS WITHIN LIMITS SET OUT IN AFM, MM AND GMEL. IT WAS DEFERRED IAW GMEL AND SUBSEQUENT FLIGHTS COMPLETED IAW RESTRICTIONS UNTIL WINDSHIELD WAS REPLACED. WINDSHIELD WAS INSTALLED SEPT 18, 2004 AND HAD BEEN REPAIRED MAY 2004.  SOMETHING OF NOTE WAS THAT AS THIS AIRCRAFT WAS CALLING IN, ANOTHER CMA AIRCRAFT HAD THE SAME DEFECT WITHIN MINUTES.
